EconPapers    
Economics at your fingertips  
 

On anomalous transport on comb structures

A.m Reynolds

Physica A: Statistical Mechanics and its Applications, 2004, vol. 334, issue 1, 39-45

Abstract: New transport properties of regular comb structures (associated with transport processes at the threshold of percolation and driven by temporally correlated noise) are identified. These include the first realization of transitions from normal diffusion to either anomalous diffusion or to ballistic transport, and the occurrence of super-diffusion. An effective media approximation introduced recently by Arkhincheev (Physica A 307 (2002) 131) is shown to predict accurately transport along the backbones of random comb structures.

Keywords: Comb structures; Effective medium approximations; Anomalous diffusion; Fractional diffusion equation (search for similar items in EconPapers)
Date: 2004
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437103010215
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:334:y:2004:i:1:p:39-45

DOI: 10.1016/j.physa.2003.10.070

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:334:y:2004:i:1:p:39-45